RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 15, Issue 1  


On the lattices of continuous functions
V. S. Amstislavskiy
3
Differential identities for nonlinear equations with partial derivatives
Yu. E. Anikonov, M. V. Neshchadim
21
Boolean algebras with distinguished endomorphisms and generating trees
N. A. Bazhenov
29
On structure of phase portraits of some nonlinear dynamical systems
V. P. Golubyatnikov, A. E. Kalenykh
45
Computable families of sets in Ershov hierarchy without principal numberings
S. S. Ospichev
54
The solution of algebraic equations by the method of Rutishauser–Nieporte
V. I. Shmoylov, M. V. Hisamutdinov, G. A. Kirichenko
63
Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020